# SDR DALA2023111409371

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 24,789 hours, 17,538 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3936 -ATB/FUMES- RETURNED TO ATL DUE TO BURNING ODOR IN COCKPIT AFTER TAKEOFF. CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. CORRECTIVE ACTION: #2 ZONE TEMP CONTROLLER FAULTS COCKPIT TRIM AIR VALVE. REPLACED SAME AND RECIRCULATION FILTERS. OPS CHECKS GOOD.
